Author: Sorting Last Post on Top Message:
BILL60 Posts: 526,193
2/1/13 5:59 A

Welcome to SP and hang tough.

"Excellence is but for the few."
THOMASINA57 SparkPoints: (124,512)
Fitness Minutes: (118,991)
Posts: 820
1/31/13 8:31 P

Hi there, I've been on anti depressant meds for years and also Lyrica for fibromyalgia, both of which are known to cause weight gain. I use the spark food tracker to keep my calories in the 1300 to 1500 a day range and spread those calories out into 3 meals and 2 snacks. Add in exercise and I have finally been able to get to my goal weight for the first time in years.. Accountabilty with the food tracker has been my key to success.

Good luck with your journey! Getting the right mix of meds can take some time and tweaking..

And.. Welcome to spark.. this is a wonderful community! emoticon

Reached goal weight 112 lbs November 23, 2012
LKEITHO SparkPoints: (330,848)
Fitness Minutes: (261,580)
Posts: 16,133
1/31/13 8:18 P

Welcome to SparkPeople! You'll find lots of support, information and inspiration here. All the best on achieving your goals!


Treadmill Desk Users Team Leader

Senior Olympics Team Leader
BILL60 Posts: 526,193
1/31/13 7:13 A

Welcome to SP and enjoy the journey.

"Excellence is but for the few."
ABRANNEWME2014 Posts: 51,125
1/31/13 12:31 A

Hello and welcome to Spark's nice to meet you...I can relate as I also take medication for depression if you start gaining weight and being hungry all the time because of this I would immediately talk to they doctor about it maybe he/she can tweak it or change it some medication will make you gain weight

If You're tired or starting over stop giving up

Tema - Matteson IL

"Tenacity is the quality displayed by someone who just won't quit -- who keeps trying until they reach their goal. Anything really worth doing takes persistence, perseverance, and stubborn determination! I AM a Tenacious Jungle Tiger and these are my survival skills!!"
RN12342 SparkPoints: (15)
Fitness Minutes: (0)
Posts: 8
1/30/13 11:47 P

Hi everyone. I recently started taking an antidepressant and noticed that I am always hungry and eating a lot more than usual. I lost about 25-30 lbs over the last year and I dont want to gain it back. The medication is helping but I feel like if I start gaining weight then I will be depressed because of that. Can anyone relate?

Page: 1 of (1)  

Other Introduce Yourself Topics:

Topics: Last Post:
I can't seem to get this right.. 10/2/2014 2:16:36 AM
Desperate and New 9/27/2014 1:14:21 AM
Starting fresh 11/10/2014 10:24:30 AM
New member 11/23/2014 11:07:58 PM
Hi I'm new and have no clue. 9/9/2014 11:16:45 AM